Couldn't find what you looking for?

TRY OUR SEARCH!


A friend of mine is very seek, in fact he has a cancer. He is on chemotherapy, and side effects are very bad. I know that the most important effect is destruction of cancer cells, but I am afraid that his condition is getting worse. Are those significant side effects irreversible? I mean hair loss and skin changing.

Loading...


Side effects of each chemotherapeutic are very usual thing. Alopecia happens often, nausea and vomiting happen because of cell destruction. Also lower resistance to infection because of reducing of WBC. Anemia can occur and bruising or bleeding. Skin sensitivity is less common effect, but each person reacts specifically.Most of these changes return to normal after chemotherapy treatment, but for some of them it may take few months. The most important is eradication of cancer cells, and all the rest is temporary and marginal, when it is about life or death.
Reply

Loading...